# SDR SWIA202156698

- Difficulty date: February 13, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME @ FS969.00 CORRODED BETWEEN STRINGERS 26L & 27.   (C-CHECK) RO 3/4/2021    REMOVED AND  INSTALLED NEW REPLACEMENT LOWER FRAME SECTION AT FS.969.00 BETWEEN STGR25R AND STGR25L  (FRAME SPLICE AT STGR25R AND STGR25L) REF DWG# SH690-37060 REV-AC, CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 53-00-06-201-001-A03. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
